# SDR UALA2009073102297

- Difficulty date: July 30, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 37,690 hours, 4,536 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TORQUE BOX ON THE RT SIDE NEAR STATION 1690 HAS A 2 TO 3 INCH CRACK AND 2 INCH DEEP GOUGES ON THE SURFACE.  DAMAGED AREA CIRCLED.  REMOVED DAMAGED AREA.  INSTALLED WEB REPAIR ON TORQUE BOX.   INSTALLED ACCESS PANEL.
